MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAV CD HORIZON SOLERA MAST 4.75 DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAV CD HORIZON SOLERA MAST 4.75 DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9734856
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.This device is included in the medical device field correction notification, "potential for instrument breaking ¿ medtronic navigated solera screwdrivers" (september 2015).The revised instructions for use (ifu) were also provided with the notification.
 
Event or Problem Description
A site representative reported that, while in a spinal fusion, the driver being used became damaged.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.No additional information was provided.

Brand Name
NAV CD HORIZON SOLERA MAST 4.75 DRIVER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6832419
Report Number1723170-2017-03548
Device Sequence Number10778085
Product Code HAW
UDI-Device Identifier00643169045040
UDI-Public00643169045040
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Notification,Relabeling
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734856
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2823/2824-2015
Patient Sequence Number1